Anonymous
Anonymous asked in HealthWomen's Health · 3 years ago

Birth control and side effects?

I have been on the pill for nearly a year. Before taking the pill I had the Depo shot which gave me bad side effects and basically spotted the whole time. Now on the pill I expected it would take some time for my body to adjust. I was spotting on/off for a good 6 months, during that time I was skipping the placebo pills. I began taking the placebo pills in hopes to stop the spotting. It did work for about two months except now I’ve been spotting straight for over a month even after having a period. I don’t understand what’s going on and I had taken this type of birth control years ago and never had an issue. I just want to know if anyone else has these issues and if they ever found answers ?

2 Answers

Relevance
  • 3 years ago

    Go to doctors and get a different brand of pill as this one doesn't agree with you

  • Tavy
    Lv 7
    3 years ago

    The answer is that this pill is not strong enough to control your hormones. BC pills come in different strengths, you need a stronger brand.

    Talk to your Doctor.

Still have questions? Get your answers by asking now.